# SDR 99T64R376AR

- Difficulty date: March 5, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN BETWEEN STATION 1480-1500 LT AT L32L.  REMOVED CORROSION, FABRICATED FILLERS, DOUBLERS AND INSTALLED PER EO 99-043, WITH APPROVED FAA FORM 8110-3 DATED 3-1-99.  (M)
